# SDR 2005FA0000508

- Difficulty date: March 24, 2005
- Submitted: April 19, 2005
- Operation: General aviation
- Aircraft: N39DK
- Make and model: Lear 35A
- Aircraft serial: 480
- Engine: Garrtt TFE73122B
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adc
- Part number: 702490031304
- Part serial: 04100951
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOTS ALTIMETER FLAGGED DURING PREFLIGHT.  THERE ARE NO PRIOR REPORTS OF PROBLEMS ON THE ALTIMETRY SYSTEM.  THE ADC WAS REPLACED AND TESTED WITH NO FURTHER DEFECTS NOTED.  (K)
